# SDR NACA2025082000002

- Difficulty date: August 20, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,096 hours, 13,000 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOUND LEFT FWD  FBP CONNECTOR D1550 PIN #6 WILL NOT SECURE. REPLACED FUEL PUMP CONNECTOR D1550 PER SWPM 20-61-00 OPS CHECK GOOD PER AMM 28-42-01
